Citation: 4Plus4Is8. "A Dangerous Dance: An Experience with Heroin (Black Tar) & Diphenhydramine (exp105312)". Erowid.org. Aug 18, 2020. erowid.org/exp/105312
I am a casual junkie. I use a few days every week. It was me and a few of my buddies. It was a cold December day. I was excited because I got paid today. At 10:30 am I prepared for the day. I got together a spoon, some cotton swabs, and some syringes. I stopped by the bank and took out 50 dollars.
Naturally I called my friend to come get strung out with me. I picked him up at 11 am. From there we went to D's to pick up some tar. I picked up half a gram. After that we went and parked by the river and locked the doors to my car. It was now noon. I got out my spoon heated it up and placed it down. I put some water on it and prepared my dose. I injected a point, so I had to inject multiple times... I felt pretty high instantly. It wasnt enough though. I prepared some foil to smoke the rest with my friend. I put two points on the foil and took a huge rip. I then passed it to my friend and held it in.
I began to nod out a little and needed to puke so I did. I felt the familiar warmth from dope. I was enjoying it. I let him rip it twice because I was zoning out. I grabbed the rest and finished it off ... I loaded the other point on foil. It was now 12:15 time was going slow. I let him hit it because I was breathing weird. I took a few deep breaths. I felt a little better and took three big rips and held it in... I was beginning to pass out so I told my friend I had to go. I took him home and went home... I was scared because I almost fainted while driving. [Erowid Note:
Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!]
I went to my room. It was now 1 pm. I was feeling breaded. I knew I was screwed because I had work soon. I decided to finish my stuff. I got the other point and prepared another shot. I used half the point this time and shot once... I smoked the other half after that. I was itchy and sick. I thought I was going to overdose. I took 3 Benadryl at.1:10 to stop my itching. That was a mistake. I got ready and went to work.
It was 1:30 I was working on my work for the day. As for I did it I was nodding out and couldn't keep my eyes open. My coworker came to me and was showing me a procedure. As she did it her words faded to off. I was in my own world zoning out. My heart was beating slow. My throat was dry from the dope now. I had to puke. I snapped back into reality when I realized my coworker was saying my name over and over. I ran to the bathroom and puked. The day went on like that. At 5:30 I went home and passed out til 12 pm the next day.
I woke up feeling so sick and was clammy. My mom came in with tears asking me if I was okay. When she walked away I began to cry because of the cramps in my side, I had a massive headache, my lungs felt weak, and I could barely move. I decided I was not going to do that again but I have anyways... Lesson learned not to abuse and take Benadryl!!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.